Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Can loss of appetite,nausea and vomiting be signs of leukemia?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 416 Questions
hi im really concern i might have leukemia. im really tired loss of appetite. im having nauseos and vomiting. family history my brother had leukemia. i also had a bruise but it went away
Posted Tue, 14 Jan 2014 in Cancer
Answered by Dr. Jawahar Ticku 1 hour later
Brief Answer: simple blood examination to rule it out Detailed Answer: Dear XXXXXXX Why do you suddenly think of leukemia? You need to have simple blood examination done to rule it out. There are many causes of loss of appetite, nausea and vomiting.These symptoms suggest some gastrointestinal problem. You need to rule it out too. Once you get get general physical examination done through your family physician he will determine the cause of your symptoms. Many a times these symptoms may be associated with some of your personnel habits not congenial to your body. I will advise you to visit your GP and get the problem sorted out. I will be happy to answer your further quires once you get your blood test done. Truly, Dr. J. Ticku
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor